# SDR UALA2012091905294

- Difficulty date: September 19, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 56,692 hours, 6,565 cycles
- Engine: Pwa PW4056
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Condition: Dirty
- Location: Control Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE BOTTLE SQUIB TEST 1 FOR CARGO BOTTLE A DOES NOT ILLUMINATE DURING TEST.   SAMC TEXT: ALSO CARGO FIRE BOTTLE SQUIB TEST 2 FOR CARGO BOTTLED DOES NOT ILLUMINATE DURING TEST.  NO TIME TO TROUBLESHOOT, APPLIED MEL AND ACP FIRE EXT DISCHARGE CIRCUIT TEST PORTION OF 26-23-00-501.  LOCATED THE PROBLEM DIRECTLY TO THE PUSH TO TEST SWITCH ON THE OVERHEAD PANEL, DEPENDENT ON HOW MUCH PRESSURE YOU APPLY ON THE SWITCH THE LIGHTS WILL CYCLE ON AND OFF.  REQUIRES PANEL 181-0028 IPC26-21-02 PAGE2.  CLEANED BOTH SWITCH CONTACTS & RE-SEATED LIGHT CAPS. OP CK GOOD.
